# SDR ASAA1159966

- Difficulty date: June 30, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 17,982 hours, 5,440 cycles
- System (JASC): 2420 · AC Generation System
- Part: Unknown
- Condition: Malfunctioned
- Location: Generator Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING ENGINE START WITH APU RUNNING AND ON APU GENERATOR POWER THE APU GENERATOR KICKED OFF BOTH SIDES BUT CONTINUED TO RUN.  AFTER ENGINE NR 1 WAS STARTED APU GENERATORS WERE SUCCESSFULLY PUT BACK ON BOTH SIDES HOWEVER EEC ON ENGINE NR 1 WAS IN ALTN MODE.  NO APU FAULT LIGHT OR OVERSPEED LIGHT.  OPS CHECK APU GEN CTRL GOOD REF FIM 24 21 00 T801.  FUNCTION CHECK APU AIR & ELEC GOOD.  GND VERIFICATION CHECK OF APU GOOD.  NR 1 EEC LOGGED DEU 2 DATA MISSING FAULT MSG 73 31441 WITH NO CURRENT MAINT MESSAGE ON FMCS CDU.  INTERMITTENT FAULT SUSPECTED CAUSE BY APU LOSS OF PWR DURING ENG START.  REF FIM 73 24 T815. NR 1 ENG RUN GOOD.  NO EEC HISTORY 60 DAYS.  GND VERIFICATION CHECK OF NR 1 EEC GOOD.
